Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Used vaginal contraceptive. have burning vagina, urine and clitoris. Is this an allergic reaction?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11917 Questions
Question
After I used 2 vaginal contraceptive films before sex I became raw outside the vagina and have had burning to urinate and outside the clitoris. Is this an allergic reaction?
Posted Wed, 29 May 2013 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 44 minutes later
Hello,
Thanks for posting your query.
The raw feeling that you are having is likely to be due to an allergic reaction to the films that you used or due to a rough intercourse. Any vaginal infection is less likely but cannot be ruled out without an examination.
For the time being, please use ice packs, soothing gels like aloe vera and if itching is a problem, you can use Vagisilanti itch cream
Also avoid abrasion and friction, excessive washing or rubbing of the affected area.
Using a 1% hydrocortisone ointment available over the counter will also help in reducing the burning sensation but do not use it more than twice a day for three days.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Used vaginal contraceptive. have burning vagina, urine and clitoris. Is this an allergic reaction? 1 hour later
Thank you so much for the consult!!! I've already used the ice packs and Vagisil cream. Thanks again for the prompt answer to my question!!
 
 
Answered by Dr. Rakhi Tayal 2 hours later
Hello.
You are welcome.
Please keep me informed regarding the progress.
You can consult me again directly through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.
I wish you the very best in whatever you do.

Warm regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor